Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2007, Article ID 43565, 18 pages
http://dx.doi.org/10.1155/2007/43565
Research Article

Reliability of Modules with Load-Sharing Components

1Institute of Information Sciences and Technology, Massey University, Private Bag 11222, Palmerston North, New Zealand
2Department of Statistical and Actuarial Sciences, University of Western Ontario, London, Ontario, Canada N6A 5B7

Received 17 April 2007; Accepted 8 August 2007

Academic Editor: Paul Cowpertwait

Copyright © 2007 Mark Bebbington et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mark Bebbington, Chin-Diew Lai, and Ricardas Zitikis, “Reliability of Modules with Load-Sharing Components,” Journal of Applied Mathematics and Decision Sciences, vol. 2007, Article ID 43565, 18 pages, 2007. https://doi.org/10.1155/2007/43565.